Bulletin of the American Mathematical Society

Linear analogues of ultrafilters

Alfred W. Hales

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 311-313.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537786

Mathematical Reviews number (MathSciNet)
MR0400170

Zentralblatt MATH identifier
0344.15002

Subjects
Primary: 04A20 54D35: Extensions of spaces (compactifications, supercompactifications, completions, etc.)
Secondary: 20K10: Torsion groups, primary groups and generalized primary groups

Citation

Hales, Alfred W. Linear analogues of ultrafilters. Bull. Amer. Math. Soc. 82 (1976), no. 2, 311--313. https://projecteuclid.org/euclid.bams/1183537786


Export citation

References

  • 1. W. W. Comfort and S. Negrepontis, The theory of ultrafilters. Die Grundlehren der math. Wissenschaften, Band 211, Springer-Verlag, Berlin and New York, 1974.
  • 2. A. W. Hales, Ultrafilters and abelian groups, Bull. Amer. Math. Soc. (to appear).
  • 3. M. E. Rudin, Partial orders on the types in ßN, Trans. Amer. Math. Soc. 155 (1971), 353-362.